MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACCESSRAIL PLATFORM (STANDARD BLADE); INSTRUMENTS, SURGICAL, CARDIOVASCULAR

MAQUET CARDIOVASCULAR LLC ACCESSRAIL PLATFORM (STANDARD BLADE); INSTRUMENTS, SURGICAL, CARDIOVASCULAR
Model Number SB-1000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw id# (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during preparation for a coronary artery bypass procedure, one of the standard blades would not lock into place.Issue was found before patient was in room.New device and instrument obtained.No delay.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).Updated sections: b4, d9, g3, g6, h2, h3, h6, h10.The device was returned to the factory for evaluation on 03/21/2024.An investigation was conducted on 03/26/2024.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed on the returned blade.There were no visual defects observed.A mechanical evaluation was conducted.The returned blade was attached to a reference retractor with no visual or physical difficulties.Based on the returned condition of the device as well as the evaluation results, the reported failure "mechanical problem" was not confirmed.Specific actions for the reported failure mode are being maintained and documented under maquet's corrective and preventive action (capa) system.A lot history record review was completed for lot 3000365546, the only lot shipped to the account in the year prior to the event date.There were no ncmrs, rework, or deviations documented for the last lot shipped to the account.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
ACCESSRAIL PLATFORM (STANDARD BLADE)
Common Device Name
INSTRUMENTS, SURGICAL, CARDIOVASCULAR
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key18870752
Report Number2242352-2024-00222
Device Sequence Number11505752
Product Code DWS
UDI-Device Identifier00607567700215
UDI-Public00607567700215
Combination Product (Y/N)N
Initial Reporter StateIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSB-1000
Device Catalogue NumberSB-1000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2024
Supplement Date Received by Manufacturer04/22/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date04/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown